Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Denver/Boulder, CO

May 24, 2010Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 24, 2010, 2:24 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 2:24 PM MDT (20:24 UTC)
Expired
May 24, 2010, 2:43 PM MDT
In force
19 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 169 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:40 PM MDTNON-TSTM WND GST 703 Wnw Pleasant Valley, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 10:46 AM MDTTornado WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4352 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS55 KBOU 242024
SVRBOU
COC095-115-242100-
/O.NEW.KBOU.SV.W.0013.100524T2024Z-100524T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEDGWICK COUNTY IN NORTHEAST COLORADO
  NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST COLORADO

* UNTIL 300 PM MDT

* AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL  
  AND DAMAGING STRAIGHTLINE WINDS. THIS STORM WAS LOCATED 4 MILES    
  NORTHEAST OF HOLYOKE...MOVING NORTH AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SIXTEEN-MILE CORNER...SEDGWICK...PLEASANT VALLEY...OVID...HOLYOKE
  AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR
NORTHEAST COLORADO.

&&

LAT...LON 4098 10257 4099 10207 4056 10208 4053 10236
TIME...MOT...LOC 2023Z 174DEG 59KT 4069 10225
WIND...HAIL <50MPH 1.00IN

$$


BAKER
1 follow-up statement
157 
WWUS55 KBOU 242043
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
243 PM MDT MON MAY 24 2010

COC095-115-242053-
/O.CAN.KBOU.SV.W.0013.000000T0000Z-100524T2100Z/
SEDGWICK CO-PHILLIPS CO-
243 PM MDT MON MAY 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS AND
SEDGWICK COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR
NORTHEAST COLORADO.

LAT...LON 4098 10257 4099 10207 4056 10208 4053 10236
TIME...MOT...LOC 2043Z 174DEG 59KT 4102 10230

$$


BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:22 AM MDT, 11 hours 2 minutes earlier.

Area forecast discussion, May 24, 3:22 AM MDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
322 AM MDT MON MAY 24 2010

.SHORT TERM...UPPER LEVEL LOW IS CURRENTLY SPINNING OVER UTAH AND
WILL QUICKLY MOVE TO THE NORTHEAST TODAY. BY LATE AFTERNOON...IT
WILL BE OVER CENTRAL WYOMING AND BY 12Z TUESDAY IT WILL NEARLY BE IN
CANADA. AS IT PASSES TO THE NORTHWEST OF THE FORECAST AREA...IT WILL
BRING A STRONG SOUTHERLY FLOW THIS MORNING AND THEN A STRONG WEST TO
SOUTHWEST FLOW THIS AFTERNOON. WINDS WILL AGAIN BE THE BIGGEST ISSUE
TODAY. STRONG SOUTHERLY WINDS WILL PREVAIL THIS MORNING AND TURN TO
THE SOUTHWEST BY NOON AND THEN TO THE WEST BY 00Z. THE SOUTHERLY
WINDS HAVE BROUGHT MOIST AIR BACK INTO THE AREA WITH DEW POINTS IN
THE 50S. HOWEVER...THE MOISTURE IS SHALLOW AND WILL QUICKLY BE SWEPT
OUT BY THE DRIER SOUTHWEST WINDS LATER THIS MORNING. WILL SEE VERY
GOOD MIXING TODAY DUE TO COLD AIR ADVECTION...THUS IT WILL BE EASY
TO MIX THE STRONGER WINDS ALOFT DOWN. WINDS SPEEDS LOOK TO BE
SUSTAINED IN THE 20 TO 30 KNOTS RANGE WITH GUSTS UP TO 50 KNOTS.
BECAUSE OF THE COLD AIR ADVECTION...HIGH TEMPERATURES WILL BE COOLER
THAN YESTERDAY. THE ONLY EXCEPTION WILL BE THE FAR EASTERN PLAINS
WHERE IT WILL TAKE THE COOLER AIR LONGER TO REACH AND HIGHS WILL BE
IN THE UPPER 70S.

PRECIPITATION CHANCES WILL AGAIN BE ON THE LOW SIDE. THE BEST CHANCE
FOR SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL BE OVER THE NORTH
CENTRAL MOUNTAINS. THIS IS WHERE LIFT WILL BE THE GREATEST AS THE
UPPER LEVEL LOW PASSES TO THE NORTH. THE NORTHEAST CORNER OF
COLORADO MAY SEE A COUPLE OF THUNDERSTORMS THIS AFTERNOON. MOISTURE
SHOULD HANG ON UNTIL EARLY AFTERNOON AND CAPES WILL CLIMB TO AROUND
1000 J/KG. BIGGEST QUESTION CONCERNING THE CONVECTION IS CAN IT
BREAK THE CAP BEFORE THE DRY AIR MOVES IN.

THE WINDY CONDITIONS WILL QUICKLY TAPER OFF EARLY THIS EVENING.
AIRMASS WILL BE DRY BEHIND THE SYSTEM AND EXPECT MOSTLY CLEAR SKIES
FOR TONIGHT. LOWS WILL BE ON THE COOL SIDE DUE TO THE DRY AIRMASS.
MOST LOCATIONS ACROSS NORTHEAST COLORADO WILL BE IN THE UPPER 30S TO
LOWER 40S.

.LONG TERM...ONLY MINOR ADJUSTMENTS PLANNED.  NOT MUCH CHANGE IN THE
OVERALL PATTERN FM YESTERDAY.  COLORADO WILL BE UNDER A PERSISTENT
SOUTHWESTERLY FLOW ALOFT...WITH A TROF OVER THE PACIFIC NORTHWEST
AND A BUILDING RIDGE OVER THE CENTRAL PLAINS.  THE FLOW ALOFT WILL
BE WEAKENING SOMEWHAT OVER COLORADO ON TUESDAY WITH A SHORT WAVE
RIDGE OVER THE CWFA.  DRIEST AMS WILL BE OVER THE MTNS.  SELY SFC
WINDS OVER THE PLAINS WILL USHER IN INCRG BOUNDARY LYR MSTR LATE
TUESDAY AFTN/EVNG.  BEST CHC OF TSTMS TUESDAY AFTN WILL BE IN THE
VICNITY OF THE PALMER DIVIDE.  ONLY CHANGE TO TUESDAY WAS TO HOLD
OFF TSTMS FOR ZONES 44..45 AND 49 UNTIL TUESDAY NIGHT.  INTERACTIVE
SOUNDINGS KEEPS THE LOWER LEVELS FAIRLY DRY THROUGH THE DAY ALTHOUGH
THEY WILL BE MODERATING UPWARDS TOWARDS 00Z WEDNESDAY...SO THE
BEST CHC OF TSTMS WILL BE TUESDAY EVENING.  ENOUGH OF AN INCREASE IN
BOUNDARY LYR MSTR OVERNIGHT TO ADD THE POSSIBILITY OF PATCHY FOG AS
WELL FOR LATE TUESDAY NIGHT AND WEDNESDAY MORNING.  FOR THE REST OF
THE PERIOD...TEMPERATURES WILL CONTINUE TO INCREASE SLIGHTLY EACH
DAY AS THE RIDGE BUILDS UP OVER THE CENTRAL PLAINS.  NO SIGNIFICANT
SYNOPTIC SCALE FEATURES MOVING OVER THE AREA THROUGH AT LEAST
FRIDAY...SO THE PATTERN WILL BE RELATIVELY BENIGN.  THERE WILL STILL
BE ENUF MSTR AROUND TO INCLUDE THE SLGT CHC OF TSTMS EACH
AFTN/EVNG.  THIS ALREADY REFLECTED IN THE GRIDS TO NO CHANGES NEEDED
FOR THE LATER PERIODS AT THIS TIME.

&&

.AVIATION...THERE WILL BE A SLIGHT CHANCE FOR LOW CLOUDS THROUGH
14Z. IF ANY LOW CLOUDS DEVELOP THEY SHOULD BE IN THE 1500 TO 3000
FOOT RANGE. THE BIGGEST ISSUE TODAY WILL BE THE STRONG WINDS. STRONG
SOUTHERLY WINDS EARLY THIS MORNING WILL TURN SOUTHWEST BY MID
MORNING AND THEN TO THE WEST BY LATE AFTERNOON AS A LOW PRESSURE
SYSTEM PASSES TO THE NORTH. SUSTAINED WINDS WILL BE 20 TO 30 KNOTS
AND GUSTS COULD REACH AS HIGH AS 45 KNOTS. AIRMASS WILL BE UNSTABLE
THIS AFTERNOON...BUT BECAUSE OF THE DRY AIR MOVING IN FROM THE WEST
NO SHOWERS OR THUNDERSTORMS ARE EXPECTED.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

MEIER/COOPER
Hazardous weather outlook, May 24, 12:11 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1211 PM MDT MON MAY 24 2010

COZ030>051-251200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1211 PM MDT MON MAY 24 2010

...TORNADO WATCH FOR LOGAN...SEDGWICK...PHILLIPS AND WASHINGTON
COUNTIES UNTIL 7PM MDT THIS EVENING...

...HIGH WIND WARNING FOR NORTHEAST PLAINS UNTIL 7PM MDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT NORTHEAST AND NORTH
CENTRAL COLORADO THROUGH THIS EVENING. ISOLATED THUNDERSTORMS ARE
EXPECTED TO DEVELOP EAST OF FORT MORGAN TO LIMON LINE THIS
AFTERNOON. SOME OF THE STORMS COULD BE SEVERE IN THE NORTHEAST
CORNER WHERE THERE WILL BE FAVORABLE LOW LEVEL MOISTURE AND SHEAR.
LARGE HAIL ALONG WITH A FEW TORNADOES ARE POSSIBLE IN THE NORTHEAST
CORNER. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG WIND
GUSTS. THE STORMS WILL END BY THE EVENING.

STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS THE PLAINS THROUGH THE
AFTERNOON. SPEEDS OF 35 TO 45 MPH WILL BE COMMON WITH SOME GUSTS AS
HIGH AS 70 MPH. THE WINDS WILL DECREASE THIS EVENING.

ACROSS THE MOUNTAINS...SCATTERED SHOWERS ALONG WITH A FEW
THUNDERSTORMS CAN BE EXPECTED THROUGH THE AFTERNOON...WITH ONLY A
FEW LINGERING SHOWERS THIS EVENING. SOUTHWEST TO WEST WINDS OF 30 TO
40 MPH WILL CONTINUE THROUGH THE EVENING...WITH SOME GUSTS TO 60 MPH
ALONG THE HIGHER RIDGES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...
REPORTS OF SEVERE WEATHER...INCLUDING HAIL...TORNADOES AND DAMAGING
WINDS WILL BE APPRECIATED.

D-L/KREIDERMAN

In the hours before

Local storm report, May 24, 1:07 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
107 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN
Local storm report, May 24, 1:15 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
115 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     NON-TSTM WND DMG ARRIBA                  39.28N 103.27W
05/24/2010                   LINCOLN            CO   LAW ENFORCEMENT

            NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
            NORTHEAST LINCOLN COUNTY AREA.

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN
Local storm report, May 24, 1:24 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
124 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     NON-TSTM WND DMG AGATE                   39.47N 103.95W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
            MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
            REPORTED.

0105 PM     NON-TSTM WND GST ARVADA                  39.82N 105.11W
05/24/2010  E60.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

            TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.

0103 PM     NON-TSTM WND DMG ARRIBA                  39.28N 103.27W
05/24/2010                   LINCOLN            CO   LAW ENFORCEMENT

            NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
            NORTHEAST LINCOLN COUNTY AREA.

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN
Local storm report, May 24, 1:40 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
140 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     NON-TSTM WND DMG AGATE                   39.47N 103.95W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
            MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
            REPORTED.

0105 PM     NON-TSTM WND GST ARVADA                  39.82N 105.11W
05/24/2010  E60.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

            TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.

0103 PM     NON-TSTM WND DMG ARRIBA                  39.28N 103.27W
05/24/2010                   LINCOLN            CO   LAW ENFORCEMENT

            NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
            NORTHEAST LINCOLN COUNTY AREA.

1253 PM     NON-TSTM WND GST AKRON                   40.16N 103.21W
05/24/2010  M61.00 MPH       WASHINGTON         CO   ASOS

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN
Local storm report, May 24, 1:53 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
153 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     NON-TSTM WND DMG 5 SE AGATE              39.42N 103.88W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            THREE SEMI-TRUCKS AND AN RV BLOWN OVER IN A 10 MILE
            STRETCH FROM AGATE TO CEDAR POINT ON INTERSTATE 70.

0117 PM     NON-TSTM WND DMG AGATE                   39.47N 103.95W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
            MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
            REPORTED.

0105 PM     NON-TSTM WND GST ARVADA                  39.82N 105.11W
05/24/2010  E60.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

            TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.

0103 PM     NON-TSTM WND DMG ARRIBA                  39.28N 103.27W
05/24/2010                   LINCOLN            CO   LAW ENFORCEMENT

            NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
            NORTHEAST LINCOLN COUNTY AREA.

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1253 PM     NON-TSTM WND GST AKRON                   40.16N 103.21W
05/24/2010  M61.00 MPH       WASHINGTON         CO   ASOS

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN
Local storm report, May 24, 2:03 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
203 PM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND GST 2 NE BOULDER            40.05N 105.22W
05/24/2010  M60.00 MPH       BOULDER            CO   MESONET

            WIND GUST MEASURED AT NCAR FOOTHILLS LAB.

0155 PM     NON-TSTM WND GST 3 W BOULDER             40.03N 105.31W
05/24/2010  M65.00 MPH       BOULDER            CO   MESONET

            WIND GUST MEASURED AT NCAR MESA LAB.

0146 PM     NON-TSTM WND DMG 5 SE AGATE              39.42N 103.88W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            THREE SEMI-TRUCKS AND AN RV BLOWN OVER IN A 10 MILE
            STRETCH FROM AGATE TO CEDAR POINT ON INTERSTATE 70.

0117 PM     NON-TSTM WND DMG AGATE                   39.47N 103.95W
05/24/2010                   ELBERT             CO   EMERGENCY MNGR

            A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
            MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
            REPORTED.

0105 PM     NON-TSTM WND GST ARVADA                  39.82N 105.11W
05/24/2010  E60.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

            TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.

0103 PM     NON-TSTM WND DMG ARRIBA                  39.28N 103.27W
05/24/2010                   LINCOLN            CO   LAW ENFORCEMENT

            NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
            NORTHEAST LINCOLN COUNTY AREA.

1253 PM     NON-TSTM WND GST AKRON                   40.16N 103.21W
05/24/2010  M61.00 MPH       WASHINGTON         CO   ASOS

1253 PM     NON-TSTM WND GST PROCTOR                 40.80N 102.93W
05/24/2010  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

1246 PM     HAIL             10 NNW STERLING         40.78N 103.29W
05/24/2010  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            NORTH END OF STERLING RESERVOIR

1152 AM     NON-TSTM WND GST LIMON                   39.27N 103.69W
05/24/2010  M59.00 MPH       LINCOLN            CO   ASOS

1146 AM     NON-TSTM WND GST DENVER INTL AIRPORT     39.87N 104.67W
05/24/2010  M58.00 MPH       DENVER             CO   ASOS

1145 AM     NON-TSTM WND GST CENTENNIAL              39.60N 104.87W
05/24/2010  M64.00 MPH       ARAPAHOE           CO   ASOS

            ARAPAHOE COUNTY AIRPORT

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:58 AM MDTHigh Wind WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more7 hr
May 24, 12:40 PM MDTSevere Thunderstorm WarningBOULogan35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.